# SDR CA980608029

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) ECAM WARNING, SMOKE IN LAVATORY.  AIRCRAFT RETURNED TO DEPARTURE TERMINAL.  MAINTENANCE TECHS OPERATED BOTH AIR CONDITIONERS FOR 30 MINUTES AND WERE UNABLE TO DUPLICATE PROBLEM, NO EVIDENCE OF SMOKE.  LAVATORY SMOKE DETECTION SYSTEM CHECKED SERVICEABLE.
